# SDR AALA201607189029

- Difficulty date: July 5, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17014431001
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FORWARD FUSELAGE INTERNAL ANTENNA DOUBLER BETWEEN FRAMES 19 AND 20 AND BETWEEN STRINGERS 26 - 27R.  REPLACED ANTENNA DOUBLER IAW SRM 51-41-02, 51-23-06, AND DRAWING 170-05292-503.
